# SDR CALA2009061200306

- Difficulty date: June 9, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0357, FWD ACCY ACCESS DOOR FRAME FWD FRAME HAS DAMAGE ON FRAME FROM DOOR PIN APPROX STA 224.  CUT OUT DAMAGED AREA AND REPAIRED DOOR FRAME WEB REF ECRA 5313- 01036.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS AND BEFORE 11 MONTHS FOR PERMANENT REPAIR.  NOTE TO PLANNING.  THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14 CFR 25.571 AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTION.  REF EC 5313-01036 1) INIT: AFTER 10 BUT BEFORE 11 MONTHS & 2) T/A: W/I 12 MONTHS-ODEE.
